I've been on Morphine Sulphate Tablets (MST) for years but suddenly after a bout of other illnesses and a bunch of other drugs including Lansoprazole I feel like the MST is now suddenly much stronger... Can this be true? If so what should I do? Has anyone experienced this and do they have any advice? I came off the Lansoprazole as quickly as I could as of yesterday and slightly reduced my MST but I still feel very weird. Not only do I feel like I'm not really with it all the time but I haven't slept for more than the maximum an hour in one go for 2 weeks. I also should say when I try to lie down to sleep my breathing tends to become laboured and I am also having a lot of nose bleeds which isn't helping the nose bleeds. Can anyone help please as my GP didn’t even bother to check that MST and Lansoprazole was a bad idea in a lot of cases??? Thank you in advance for your time and hopefully your help because I really need help PLEASE…!!!
I used to take sustained release morphine(I think that is the type of morphine your talking about,but I've never heard it called MST if that's not what your taking about sorry) for years & don't take the exact medication but I take something very similar Ranitidine(prescription strength Zantac) I never experienced anything like what you are. I'm sure there are a few doctors on this site,but it's pretty sad that a doctor who spent a lot of time in school wasn't able(or didn't even check it by him/herself) My suggestion would be look up the Lansoprazole on the drugs.com site & see if it says anything about do not take if... You could do that with the Morphine also. Again I'm sorry I couldn't give you a direct answer,but I noticed nobody had responded yet so I figured offering my closest experience & a way you could check & find out.I hope you find out what is causing your problem. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Aug 2009 • 1 answer
Good Morning, I have been taking Lansoprazole for severel years 30mg I have developed a enlarged fa?
Posted 13 Mar 2010 • 1 answer
Posted 30 Apr 2012 • 1 answer
Posted 20 May 2012 • 1 answer
Posted 13 Dec 2014 • 1 answer